# SDR SWAA2024092330475

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY 663 ANGLE HAS A CRACK AT THE THIRD FASTENER FROM THE I/B SIDE.<[01] REMOVED R/H A/C BAY 663 CRACKED ANGLE PER SRM 51-40-02;[02] MATCH DRILLED & DEBURRED ANGLE REPLACEMENT ANGLE PER SRM 51-40-02/SRM 51-10-02.;[03] C/W C/A #2; OK TO INSTALL REPAIR PARTS;[04] INSTALLED FASTENERS ON ANGLE COMMON TO FUEL TANK. PER SRM 51-40-02/SRM 51-10-02.;[05] C/W C/A #4;[06] DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER AMM 51-31-00;[07] VERIFIED THE DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER AMM 51-31-00.;[08] VERIFIED INSTALLATION OF VERTICAL STIFFENER;[09] INSTALLED NEW REPLACEMENT ANGLE PER SRM 51-40-02.;[10] VERIFIED INSTALLATION OF NEW REPLACEMENT ANGLE PER SRM 51-40-02.;[11] RII IS C/W. VERIFIED INSTALLATION OF NEW REPLACEMENT ANGLE PER SRM 51-40-02.;[12] REMOVED R/H A/C BAY 663 CRACKED ANGLE PER SRM 51-40-02. INSTALLED NEW REPLACEMENT ANGLE PER SRM 51-40-02. DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER AMM 51-31-00. RIGHT A/C BAY; STA 663 ANGLE REPLACEMENT AREA APPLIED SEALANT (BOTH FWD AND AFT OF 663 PER AMM 51-31-00-390-805. LEAK CHECK TO BE COMPLETED ON TTG8Q00VRD7L. RII INSPECTION C/W. SEE ABOVE C/A'SAND STEPS FOR INDIVIDUAL SIGNOFFS.
